Actigesic 1000mg Tab 20s (10s Blister X 2)

4.8 (التقييمات 4)
رقم المنتج: 136069

The active ingredient in ACTIGESIC is paracetamol. Each tablet typically contains 1000 mg (1 gram) of paracetamol.

اقرأ المزيد

SAR22.50 (VAT Incl.)
تسليم إلى
IN تغيير
  • توصيل مجاني لجميع الطلبات التي تزيد عن 29 ريال إماراتيا
  • استرجاع سهل استرجاع واسترداد أموال بطريقة سهلة
  • دفع آمن Payment Method
  • دعم 24/7 دعم مخصص
نظرة عامة

The active ingredient in ACTIGESIC is paracetamol. Each tablet typically contains 1000 mg (1 gram) of paracetamol.

تفاصيل

The active ingredient in ACTIGESIC is paracetamol. Each tablet typically contains 1000 mg (1 gram) of paracetamol.

How To Use : Adults: The typical dose is 500 mg to 1000 mg (1 gram) every 4 to 6 hours as needed. The maximum recommended daily dose is usually 4 grams (4000 mg) for adults.

Ingredients : ACTIGESIC is a widely used medication for relieving mild to moderate pain and reducing fever. It is commonly used for conditions such as headaches, menstrual pain, muscle aches, toothaches, and common cold-related fever

المزيد من المعلومات

رقم المنتج: 136069

تصنيف المنتج

4.8/5

4.8

Based on 4 Ratings.

5
3
4
1
3
0
2
0
1
0

Reviews (4 of 4)

RENITHA DSOUZA

4
Jul 12, 2024
No comment

Muhammad bilal

5
Jun 8, 2024

awesome th

awesome the driver happy face when he delivered the item

Yaman alaya

5
May 17, 2024
No comment

Khaled Omar

5
May 3, 2024
No comment